Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Henselianity and the Denef-Pas Language

Yimu Yin
The Journal of Symbolic Logic
Vol. 74, No. 2 (Jun., 2009), pp. 655-664
Stable URL: http://www.jstor.org/stable/40378084
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Henselianity and the Denef-Pas Language
Preview not available

Abstract

We prove that if an equicharacteristic valued field has a ℤ-group as its value group and admits quantifier elimination in the main sort of the prototypical Denef-Pas style language then it is henselian. In fact the proof of this suggests that a reasonable class of Denef-Pas style languages is natural with respect to henselianity.

Page Thumbnails

  • Thumbnail: Page 
655
    655
  • Thumbnail: Page 
656
    656
  • Thumbnail: Page 
657
    657
  • Thumbnail: Page 
658
    658
  • Thumbnail: Page 
659
    659
  • Thumbnail: Page 
660
    660
  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664